Volume 7, Number 1
Previous Issue Next Issue

Zhong-Zhi Bai & Li-Li Zhang

10.4208/eajam.041016.041016a

East Asian J. Appl. Math., 7 (2017), pp. 0-0.

Preview Full PDF 1414 13298 Abstract

Wei Wei & Hua Dai

10.4208/eajam.070816.131016a

East Asian J. Appl. Math., 7 (2017), pp. 1-20.

Preview Full PDF 1348 13057 Abstract

Cun-Qiang Miao

10.4208/eajam.160816.131016a

East Asian J. Appl. Math., 7 (2017), pp. 21-37.

Preview Full PDF 1273 12759 Abstract

Zhao-Lin Jiang, Xiao-Ting Chen & Jian-Min Wang

10.4208/eajam.070816.191016a

East Asian J. Appl. Math., 7 (2017), pp. 38-54.

Preview Full PDF 1260 12549 Abstract

Rong Zhou, Xiang Wang & Xiao-Bin Tang

10.4208/eajam.190716.051116a

East Asian J. Appl. Math., 7 (2017), pp. 55-69.

Preview Full PDF 1294 12627 Abstract

Yu-Hong Ran, Jun-Gang Wang & Dong-Ling Wang

10.4208/eajam.190716.051116b

East Asian J. Appl. Math., 7 (2017), pp. 70-81.

Preview Full PDF 1251 12333 Abstract

Hui-Di Wang & Zheng-Da Huang

10.4208/eajam.190716.081116a

East Asian J. Appl. Math., 7 (2017), pp. 82-100.

Preview Full PDF 1074 12228 Abstract

Rui-Ping Wen, Su-Dan Li & Guo-Yan Meng

10.4208/eajam.010916.261116a

East Asian J. Appl. Math., 7 (2017), pp. 101-115.

Preview Full PDF 1219 12271 Abstract

Wei-Wei Xu, Mao-Mao Liu, Lei Zhu & Hong-Fu Zuo

10.4208/eajam.100616.031216a

East Asian J. Appl. Math., 7 (2017), pp. 116-124.

Preview Full PDF 1225 12196 Abstract

Jin Zhang, Ke Chen, Fang Chen & Bo Yu

10.4208/eajam.200816.031216a

East Asian J. Appl. Math., 7 (2017), pp. 125-142.

Preview Full PDF 1219 12243 Abstract

Jing Wang, Xue-Ping Guo & Hong-Xiu Zhong

10.4208/eajam.260816.051216a

East Asian J. Appl. Math., 7 (2017), pp. 143-155.

Preview Full PDF 1215 12150 Abstract

Xue Yang & Yu-Mei Huang

10.4208/eajam.310816.161216a

East Asian J. Appl. Math., 7 (2017), pp. 156-171.

Preview Full PDF 1223 12136 Abstract

Quan-Yu Dou, Jun-Feng Yin & Ze-Yu Liao

10.4208/eajam.170616.311216a

East Asian J. Appl. Math., 7 (2017), pp. 172-191.

Preview Full PDF 1187 12331 Abstract

Yang Cao, An Wang & Yu-Juan Chen

10.4208/eajam.190716.311216a

East Asian J. Appl. Math., 7 (2017), pp. 192-210.

Preview Full PDF 1279 12183 Abstract

Yan Dou, Ai-Li Yang & Yu-Jiang Wu

10.4208/eajam.290816.130117a

East Asian J. Appl. Math., 7 (2017), pp. 211-226.

Preview Full PDF 1236 12219 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard